RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 25–32 (Mi mz11602)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of the Codimensions $c_n$ in the Algebra $F^{(7)}$

A. V. Grishin

Moscow State Pedagogical University

Abstract: The paper studies the additive structure of the algebra $F^{(7)}$, i.e., a relatively free associative countably generated algebra with the identity $[x_1,…,x_7]=0$ over an infinite field of characteristic $\ne 2,3$. First, the space of proper multilinear polynomials in this algebra is investigated. As an application, estimates for the codimensions $c_n=\dim F_n^{(7)}$ are obtained, where $F_n^{(7)}$ stands for the subspace of multilinear polynomials of degree $n$ in the algebra $F^{(7)}$.

Keywords: identity of Lie nilpotency of degree $7$, proper polynomial, extended Grassmann algebra, Hall polynomial, inverse polynomial, linking relations.

DOI: https://doi.org/10.4213/mzm11602

Full text: PDF file (465 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 22–28

Bibliographic databases:

UDC: 512.552.4
Received: 23.03.2017
Revised: 11.06.2017

Citation: A. V. Grishin, “Asymptotics of the Codimensions $c_n$ in the Algebra $F^{(7)}$”, Mat. Zametki, 104:1 (2018), 25–32; Math. Notes, 104:1 (2018), 22–28

Citation in format AMSBIB
\Bibitem{Gri18}
\by A.~V.~Grishin
\paper Asymptotics of the Codimensions~$c_n$ in the Algebra $F^{(7)}$
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 25--32
\mathnet{http://mi.mathnet.ru/mz11602}
\crossref{https://doi.org/10.4213/mzm11602}
\elib{http://elibrary.ru/item.asp?id=35276447}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 22--28
\crossref{https://doi.org/10.1134/S0001434618070039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054379993}


Linking options:
  • http://mi.mathnet.ru/eng/mz11602
  • https://doi.org/10.4213/mzm11602
  • http://mi.mathnet.ru/eng/mz/v104/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, “On the measure of inclusion in relatively free algebras with the identity of Lie nilpotency of degree 3 or 4”, Sb. Math., 210:2 (2019), 234–244  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    References:5
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019